dc.contributor.authorBao, Zhigang
dc.contributor.authorPan, Guangming
dc.contributor.authorZhou, Wang
dc.identifier.citationBao, Z., Pan, G., & Zhou, W. (2015). The logarithmic law of random determinant. Bernoulli, 21(3), 1600-1628.en_US
dc.description.abstractConsider the square random matrix An=(aij)n,n, where {aij:=a(n)ij,i,j=1,…,n} is a collection of independent real random variables with means zero and variances one.en_US
dc.format.extent29 p.en_US
dc.rights© 2015 Bernoulli Society for Mathematical Statistics and Probability. This paper was published in Bernoulli and is made available as an electronic reprint (preprint) with permission of Bernoulli Society for Mathematical Statistics and Probability. The published version is available at: [http://dx.doi.org/10.3150/14-BEJ615]. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en_US
dc.subjectCLT for martingaleen_US
dc.subjectLogarithmic lawen_US
dc.subjectRandom determinanten_US
dc.titleThe logarithmic law of random determinanten_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.description.versionPublished versionen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record